# SDR R61A2022102000643

- Difficulty date: October 15, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 47,817 hours, 29,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO CENTER FUSELAGE III SKIN PANEL DUE TO BELT LOADER STRIKE AT FRA 85-86 AND STR 28L-29L. REPAIRED IAW ETD2022-170-031686. REF VP-045103-2022 N/R 1,10,11,12,13 FOR REPAIR ALSO.
